메뉴 건너뛰기




Volumn 32, Issue 31, 1999, Pages 5773-5779

Asymptotics of the heat kernel on rank-1 locally symmetric spaces

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0040122265     PISSN: 03054470     EISSN: None     Source Type: Journal    
DOI: 10.1088/0305-4470/32/31/303     Document Type: Article
Times cited : (14)

References (19)
  • 6
    • 0000243409 scopus 로고
    • Atiyah M, Bott R and Patodi V K 1973 Invent. Math. 19 279-330 Atiyah M, Bott R and Patodi V K 1975 Invent. Math. 28 277-80 (erratum)
    • (1973) Invent. Math. , vol.19 , pp. 279-330
    • Atiyah, M.1    Bott, R.2    Patodi, V.K.3
  • 7
    • 0012033084 scopus 로고
    • erratum
    • Atiyah M, Bott R and Patodi V K 1973 Invent. Math. 19 279-330 Atiyah M, Bott R and Patodi V K 1975 Invent. Math. 28 277-80 (erratum)
    • (1975) Invent. Math. , vol.28 , pp. 277-280
    • Atiyah, M.1    Bott, R.2    Patodi, V.K.3


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.